Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have headache, vomiting and chills. Cure?

My son is calling. he is 25. He said he has a bad head ache, is vomiting , and has chills. He is a little achy. He lives in another state. I told him he might have flu or gastroenteritis chew on ice chips, to sleep....there is nothing much he can do I think.....I am not sure he can hold motrine or Tylenol down...please advise what to do,,,,
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
thank U for the query,
it is surprising that you haven't advised ur son to seek a doctor nearby and rather searching solution online. the doctor needs to examine him. u should call him right away without delay and get him to a nearby medico. ( flu - like symptoms often hint a viral too). Avoid outside food and use boiled cooled filtered water for drinking. Seek the doctor earliest to rule out possibilities by necessary investigations.
Dr. Manmeet
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor